mental-health-icon
Diazepam and Overthinking
I have suffered from mental harassment from my classmate 4 years before. I went overthinking due to the anxiety from that harassment.My doctor suggested Diazepam and Risperidine.Last January I stopped taking Diazepam and is continuing with Risperidone. From that time onwards I'm struggling with many problems including pleasure seeking,overthinking,low memory,low concentration,low learning capacity, mood swings and all.What is the problm in stopping Diazepam and continuing with Risperidone??
1403 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

I think, I can help you to get out of this Anxiety issues. If you feel, you can Consult me.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.